# SDR DALA2024010800228

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31997
- Aircraft time: 18,066 hours, 6,757 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 17143H6928
- Condition: Cracked
- Location: Cockpit
- Part time: 18,052 hours, 6,753 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3887 -DIV- TO ATL DUE TO FIRST OFFICER'S R1 WINDSHIELD CRACKED. CORRECTIVE ACTION: REPLACED R1 WINDSHIELD AND HEAT CONTROLLER. OPS CHECKS GOOD.
